# SDR AALA2018082879009

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 10,390 hours, 3,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HAD LOW PRESSURE.  SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.  LEAK CHECKED GOOD, OK FOR SERVICE.
